# SDR USAA920081375

- Difficulty date: July 11, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545807U79
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q3 CHECK -MAJOR REPAIR- CRACK IN FRAME AT RIGHT FORWARD SERVICE DOOR CUTOUT AT FORWARD LOWER CORNER BS 294.5.  REPLACED FRAME AT RIGHT HAND FORWARD SERVICE DOOR CUTOUT AT FORWARD LOWER CORNER BS 294.5 IAW B737 SRM 51-10-02 AND BOEING DRAWING 65-45807.  (B)
